Sertraline is prescribed for depression and trazodone for insomnia.
Interactions between your drugs
Applies to: trazodone, sertraline
Using traZODone together with sertraline can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should seek immediate medical attention if you experience these symptoms while taking the medications. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Were these antidepressants prescribed to you by the same DR.? if so he/she is most likely to be aware of the Major interaction, do double check with your Dr.. If they were prescribed by different Dr.'s do inform each one.
I take both Trazodone for sleep, 300mg at night, and Zoloft 100mg twice a day, I don't really understand what your question is, but I have never had any problems with taking both of them, since I don't know what you want on this question, I'm going to leave it there. You might want to rephrase the question, or ask it another way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.